# SDR A6WA200540185

- Difficulty date: May 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 3,689 hours, 3,186 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP LOWER SKIN 4.5 INCH FROM T/E ND 17. INCH FROM IB EDGE.  DENT IS 2 INCHES X 2 INCHES X 0.45 INCHES.  PERFORMED MAJOR REPAIR BY INSTALLING NON-FLUSH REPAIR IAW SRM.  (K)
